## **2023 INTERNATIONAL CONVENTION & TRADE SHOW - Houston, Texas**

## Friday, March 3, 2023

Time	Session Type	Lecture Title/Subject	Speaker(s)	Hours	
7:45-12:45	This is the session overall Session Title: Use of UAS and Reality Capture Technology in Transforming the Future of Enclosure Assessment	Drone-based 3d photogrammetry in Building Enclosure Consulting Practice	Jenn Boelter; Thomas Gernetzke, F-IIBEC, RBEC		
		Introduction to LiDAR and It's Uses in Building Enclosure and Beyond	Robert Hendricks		
		Eye in the Sky-Mitigating Facade Access Risks Through UAS Aerial Imagery	Kimani Augustine, PE; Michael Cobb		
8:00-3:00	Lecture/Hands-on (transportation to and from the facility may not be included in current time provided)	Fall Protection for Roof Consultants - Hazards, Solutions, and the Law	Kevin Kelpe (DFP), Cody Atkinson (DFP), Kynan Wynne (DFP), Dustin Schneider (3M), Eric Thill (DFP)		

## Saturday, March 4, 2023

Time	Session Type	Lecture Title/Subject	Speaker	Hours
8:00 - 8:45	TBD	TBD	TBD	0.75
8:45- 9:30	General Session	Stucco on an Island not so Far, Far Away-Directly Bonded Stucco Failure Investi	Vu The Nguyen; Stewart Swing, RRO, RWC, RRC, El	0.75
		15 minute - Break		
9:45 - 10:45	Professional & Business Management	Fifty Years of Roof Consulting	Jim Koontz, RRC, PE	1
9:45 - 10:45	Abstract Session	Assessment of Thermal Bridging of Fasteners through Insulated Roof Assemblies	Georg Reic Elizabeth Grant, PhD, RA; Georg Reichard, PhD; Sarah Rentfro;	1
9:45 - 10:45	Abstract Session	Digging Deep-Waterproofing Deep Foundations for New Construction	Amos Chan	1
	ו	5 minute - Transition Time (No Bev	erages)	
11:00 - 12:00	Partner Association	Enhancing Building Efficiency and Resilience with Solar-Reflective Walls	Schneider S., McGarrell A.	1
11:00 - 12:00	Partner Association	Building Fire Safety: No Singular Solution, It Takes a Village	Banks E., Koscher J.	1
11:00 - 12:00	Partner Association	Increasing Sustainability in the PVC Low Slope Roof Market Through Recycling	Oblock J., Thomas J.	1
12:15-1:15 Region Meetings				
Total Number of Hours				

## Sunday, March 5, 2023 (12:00 - 5:00 PM)

Time	Session Type	Lecture Title/Subject	Speaker	Hours
2:00-3:00	Abstract Session	Historic Industrial Building Reuse and the Building Enclosure	Paul Bielicki, AIA, NCARB, LLED, AP; William G. Lehne, PE, CIT	1
2:00-3:00	Abstract Session	Brick by Brick-Traditional and Unconventional Masonry Restoration Strategies	Patrick Reicher, REWC, REWO, SE; Gloria Frank, EIT	1

2:00-3:00	Abstract Session	Mysterious Moisture Marks – Assessment of Water Stains at Window Glazing	Patrick St Louis, LEED	1	
	15 n	ninute - Break Transition Time (No B	Beverages)		
3:15 - 4:15	Abstract Session	Basics of thin brick wall systems	Mary Donlon; Matthew Pitzer , AIA, LEED BD+C	1	
3:15 - 4:15	Abstract Session	Change is in the Air Barrier	Benjamin Meyer, AIA, NCARB, LEED AP; Theresa Weston, Ph.D.	1	
3:15 - 4:15	Professional & Business Management	Bridging the Generational Divide: Mentoring in a Hybrid Work Environment	Kevin Palma, RWC, LEED, AP; Nichole Thomas	1	
	-	15 minute - Beverage Break			
4:30-5:30	Abstract Session	Oh Hail! Metal Roofs, Hail Impact, and Long-Term Performance	Ron Dutton; Robert Haddock	1	
4:30-5:30	Abstract Session	Top Five Commercial Building Enclosure Misconceptionsntation	Andrea Wagner-Watts	1	
4:30-5:30	Abstract Session	Concept of Design Considerations	Richard L. Cook, Jr, F-IIBEC, RBEC, RRC, RWC, REWC, RRO, REWO, CCS, LEED, CSRP, SC ACEM	1	
	•	Total Number of Hours		3	
		Monday, March 5, 2023			
Time	Session Type	Lecture Title/Subject	Speaker	Hours	
8:00-8:45	General Session	Wind Tunnel Testing of Edge Metal	Jim Kirby, AIA; Erica Sherman, Ph.D.	0.75	
		15 minute - Break			
9:00-10:00	Abstract Session	Resilience and the Impact on Roofing	Brian Chamberlain	1	
9:00-10:00	Abstract Session	High-Rise Building Cladding Attachment Trials and Tribulation	Keith Simon, AIA; Marcy Tyler	1	
9:00-10:00	Abstract Session	Building Codes: Implications for Repair of Buildings and Building Envelopes	Alan Mullenix , PE; Eric Wetzler	1	
	<u>I</u>	15 minute - Beverage Break			
10:15-11:00	General Session	Estimating the Residual Life of Aged TPO Roofs (Taylor T., Pierce H.)	Thomas Taylor	0.75	
11:00-11:45	General Session	The Importance of Full-Scale Curtain Wall Mock-Ups in New Construction Projects	Karim Allana, RRC, RWC, PE; Ray Mohun	0.75	
12:	:00 p.m 1:30 p.m. An	nual Meeting of the Members (Lun	ch Served) (cut to a 1.5 hours	)	
1:45-2:45	Abstract Session	Mid-Century Modern Masonry Mishaps	Edward Gerns, RA, LEED, AP; Leah Ruther	1	
1:45-2:45	Abstract Session	Durability, The Forgotten Pillar of Sustainability	Brandon Gemme	1	
1:45-2:45	Professional & Business Management	There's a Lot of Hot Air in Consulting What's It All About?	Jennifer Keegan; Darbi Krumpos	1	
	1	15 minute - Beverage Break	1		
3:00-4:00	Partner Association	The Business Case for Challenging the Status Quo and Improving Employee Culture	Jennifer Stone; Ellen Thorp	1	
3:00-4:00	Partner Association	Lightning Institute Lecture	Tim Harger; Kelley Collins	1	
3:00-4:00	Abstract Session	Prefabricated Wall Panels - Lessons Learned	Lee Cope; Nicholas Floyd, PE	1	
	15 minute - Transition Break				
4:15 - 5:00	General Session	Recertification Resurgence- Mitigating Risk in our Nation's Older Structures	Tricia Fitzgerald, P.E., LEED AP; Tarcisio Noguera P.E, LEED AP, WMI	1	
		Total Number of Hours		6.25	
Total Education				12.75	
Hours				12.73	
Trade Show				3	
Auxiliary				TBD	
Seminars				15 75	